# SDR MWEA010569

- Difficulty date: April 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59113073
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL, 4 AREAS OF LIGHT CORROSION ON BOTTOM HORIZONTAL LEG OF FORWARD SPAR FROM XCW 58 TO 12 INCHES OUTBOARD OF XCW 58.  --  BLENDED AREAS. AREAS ARE ACCEPTABLE FOR STRENGTH, IAW BOEING TELEX MWX-ORD-01-00147H DATE 21 FEB 01.
